Article citationsMore>>

S.-H. Lee and K. Lee, “Bilinear Systems Controller Design with Approximation Techniques,” Journal of the Chungcheong Mathematical Society, Vol. 8, No. 1, 2005, pp. 101-116.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.